# SDR USAA2013070300017

- Difficulty date: June 21, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FRAME SHEAR TIE AT BS807 BETWEEN S26L & S27L. REPLACED FRAME SHEAR TIE AT BS807 BETWEEN S26L & S27L IAW SRM 53-00-07-2R-4.
